# SDR USAA2014033100014

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 37,745 hours, 22,716 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A6538
- Condition: Unserviceable
- Location: L2 Door
- Part time: 41,979 hours, 22,458 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL AT GATE, FLIGHT ATTENDANTS VERIFIED ALL DOORS DISARMED & PILOTS VERIFIED FOUR DISARMED.  UPON COMPLETION OF CHECKLIST, CLEANERS OPENED 2L DOOR & SLIDE DEPLOYED BUT DID NOT INFLATE.  R & R 2L DOOR ESCAPE SLIDE & RAFT IAW JOB CARD 26L00025011. REPLACED DIAPHRAGM IN PERCUSSION MECHANISM OF DOOR DAMPER & EMERGENCY OPERATION CYLINDER OF PAX DOOR IAW TASK 52-10-00-610-001-A.
